# SDR IPXA2024082146341

- Difficulty date: June 13, 2023
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 25,322 hours, 15,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 573008727443
- Part serial: 01873757
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:LEFT WING OUTER SHROUD BOX CLOSURE SKIN PANEL REPAIR.  REF EO-87355. INSTALLED OUTER SHROUD BOX DOUBLER ON L/H WING IAW E.O 87355 AND SRM 51-40-21 PER SREO  A300-5730-62983-B P/N  CR3212-6-5.
